# SDR 9JLA2021080627934

- Difficulty date: July 27, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N953TS
- Make and model: Cessna 750
- Aircraft serial: 7500310
- Aircraft time: 3,277 hours, 2,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99146021
- Part serial: 0850
- Condition: Defective
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT AT FL430, CABIN DOOR SEAL AMBER EICAS MESSAGE. THE CREW FOLLOWED THE QRH AND DESCENDED TO FL400. MESSAGE DID NOT EXTINGUISH TILL 4000' AGL PRIOR TO LANDING. A SLOW SQUEAL WAS HEARD DESCENDING FROM FL430 TO FL400. THE MAINTENANCE VENDOR REMOVED AND REPLACED THE INFLATABLE PRIMARY PRESSURE SEAL. OPS AND LEAK CHECKS WERE NORMAL ON THE GROUND. AIRCRAFT WAS RETURNED TO SERVICE.
